A Constructive Proof of Helmholtz's Theorem

  1. De La Calle Ysern, B. 1
  2. Sabina De Lis, J.C. 2
  1. 1 Universidad Politécnica de Madrid
    info

    Universidad Politécnica de Madrid

    Madrid, España

    ROR https://ror.org/03n6nwv02

  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Journal:
Quarterly Journal of Mechanics and Applied Mathematics

ISSN: 1464-3855

Year of publication: 2019

Volume: 72

Issue: 4

Pages: 521-533

Type: Article

DOI: 10.1093/QJMAM/HBZ016 SCOPUS: 2-s2.0-85076771730 GOOGLE SCHOLAR
Data source: Scopus